# SDR UALA2010080502837

- Difficulty date: August 5, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 82,012 hours, 13,166 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: B0814
- Condition: Fire
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR2 FWD BRAKE FAILED ON LANDING.  AFTER SLIDE DEPLOYMENT AT DOOR 1R, REMOVED SLIDE ASSY AND CLOSED DOOR. REPLACED SLIDE-RAFT AT DOOR 1R. ALSO REPLACED BRAKE. OPS NORMAL.
